# SDR AALA20050084

- Difficulty date: February 4, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N266AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49291
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FORWARD EMERGENCY ESCAPE PATH LIGHT AT SEAT 7D INOPERATIVE.  REPLACED SOCKET FOR FORWARD EMERGENCY ESCAPE PATH LIGHT AT SEAT 7D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
